| Model Number |
140.663 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
02/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Failure to follow instructions.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist and the evaluation of relevant production records.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.
Event or Problem Description
(b)(4).The dentist reported that 1 month was installed in intraoral region 23#, its non-osseointegration was observed.Moreover, immediate implant was performed and bone graft was placed.